Gadolinium Warning – Injuries May Occur

The Food and Drug Administration (FDA) warns that gadolinium-based contrast agents used during an MRI (Magnetic Resonance Imaging) can stay in the body, including the brain, for months to years following an MRI. Many patients undergoing MRIs or MRAs are injected with gadolinium-based contrast agents or dyes containing the heavy metal. They are used to enhance the image of internal organs, tissues and blood vessels during MRIs.

Gadolinium-based dyes or contrast agents that can stay in the body for extended periods of time may cause serious health problems on the body and brain of patients. The FDA has now required manufacturers to add warning labels to gadolinium-based contrast agents to warn patients of the potential risks.

In patients with normal kidney function, the retention of gadolinium in the body after an MRI can be linked to Gadolinium Deposition Disease or GDD. GDD may cause bone pain, burning tissue pain and cognitive effects such as memory impairment and persistent headaches. Gadolinium storage condition is excess amounts of gadolinium in the body. The FDA has warned doctors to minimize use of gadolinium contrast agents when possible and to minimize the amounts and times a patient can have a MRI with gadolinium contrast.

Symptoms of Gadolinium Related Injuries
• Cognitive difficulties such as “brain fog”, persistent headaches and memory impairment
• Skin thickening or hardening
• Muscle Pain
• Joint Pain
• Tightness in hands
• Tightness in feet
• Pain and burning sensation in arms, legs and/or torso

We are accepting Gadolinium injuries, call today 888-HDZLAW-8 today for more information.

Alex R. Hernandez Jr. Trial Lawyers PLLC